BibTeX record journals/jmiv/NempontAAB09

download as .bib file

@article{DBLP:journals/jmiv/NempontAAB09,
  author    = {Olivier Nempont and
               Jamal Atif and
               Elsa D. Angelini and
               Isabelle Bloch},
  title     = {A New Fuzzy Connectivity Measure for Fuzzy Sets},
  journal   = {Journal of Mathematical Imaging and Vision},
  volume    = {34},
  number    = {2},
  pages     = {107--136},
  year      = {2009},
  url       = {https://doi.org/10.1007/s10851-009-0136-3},
  doi       = {10.1007/s10851-009-0136-3},
  timestamp = {Sun, 02 Jun 2019 20:54:33 +0200},
  biburl    = {https://dblp.org/rec/journals/jmiv/NempontAAB09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics